Comptes Rendus
Number Theory/Dynamical Systems
Graph eigenfunctions and quantum unique ergodicity
Comptes Rendus. Mathématique, Volume 348 (2010) no. 15-16, pp. 829-834.

We apply the techniques of Brooks and Lindenstrauss (2010) [5] to study joint eigenfunctions of the Laplacian and one Hecke operator on compact congruence surfaces, and joint eigenfunctions of the two partial Laplacians on compact quotients of H×H. In both cases, we show that quantum limit measures of such sequences of eigenfunctions carry positive entropy on almost every ergodic component. Together with the work of Lindenstrauss (2006) [9], this implies Quantum Unique Ergodicity for such functions.

On applique les techniques de Brooks et Lindenstrauss (2010) [5] pour étudier fonctions propres jointes du laplacien et d'un opérateur Hecke sur des surfaces compactes de congruence, et les fonctions propres jointes de deux laplaciens partiels sur les quotients compacts de H×H. Dans les deux cas, on montre entropie strictement positive sur presque toutes les composantes ergodiques des limites quantiques. De plus, les travaux de Lindenstrauss (2006) [9] ce implique Unique Ergodicité Quantique pour ces fonctions.

Published online:
DOI: 10.1016/j.crma.2010.07.003

Shimon Brooks 1; Elon Lindenstrauss 2

1 Institute for Mathematical Sciences, Stony Brook University, Stony Brook, NY 11794, USA
2 Einstein Institute of Mathematics, Givaat Ram, 91904 Jerusalem, Israel
     author = {Shimon Brooks and Elon Lindenstrauss},
     title = {Graph eigenfunctions and quantum unique ergodicity},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {829--834},
     publisher = {Elsevier},
     volume = {348},
     number = {15-16},
     year = {2010},
     doi = {10.1016/j.crma.2010.07.003},
     language = {en},
AU  - Shimon Brooks
AU  - Elon Lindenstrauss
TI  - Graph eigenfunctions and quantum unique ergodicity
JO  - Comptes Rendus. Mathématique
PY  - 2010
SP  - 829
EP  - 834
VL  - 348
IS  - 15-16
PB  - Elsevier
DO  - 10.1016/j.crma.2010.07.003
LA  - en
ID  - CRMATH_2010__348_15-16_829_0
ER  - 
%0 Journal Article
%A Shimon Brooks
%A Elon Lindenstrauss
%T Graph eigenfunctions and quantum unique ergodicity
%J Comptes Rendus. Mathématique
%D 2010
%P 829-834
%V 348
%N 15-16
%I Elsevier
%R 10.1016/j.crma.2010.07.003
%G en
%F CRMATH_2010__348_15-16_829_0
Shimon Brooks; Elon Lindenstrauss. Graph eigenfunctions and quantum unique ergodicity. Comptes Rendus. Mathématique, Volume 348 (2010) no. 15-16, pp. 829-834. doi : 10.1016/j.crma.2010.07.003.

[1] Nalini Anantharaman Entropy and the localization of eigenfunctions, Ann. of Math. (2), Volume 168 (2008) no. 2, pp. 435-475

[2] Nalini Anantharaman, Herbert Koch, Stéphane Nonnenmacher, Entropy of eigenfunctions, preprint, 2007.

[3] Nalini Anantharaman; Stéphane Nonnenmacher Half-delocalization of eigenfunctions for the Laplacian on an Anosov manifold, Ann. Inst. Fourier (Grenoble), Volume 57 (2007) no. 7, pp. 2465-2523 (Festival Yves Colin de Verdière)

[4] Jean Bourgain; Elon Lindenstrauss Entropy of quantum limits, Comm. Math. Phys., Volume 233 (2003) no. 1, pp. 153-171

[5] Shimon Brooks, Elon Lindenstrauss, Non-localization of eigenfunctions on large regular graphs, 2010, submitted for publication.

[6] Manfred Einsiedler; Anatole Katok; Elon Lindenstrauss Invariant measures and the set of exceptions to Littlewood's conjecture, Ann. of Math. (2), Volume 164 (2006) no. 2, pp. 513-560

[7] Roman Holowinsky, Kannan Soundararajan, Mass equidistribution of Hecke eigenforms, Ann. of Math., in press.

[8] Elon Lindenstrauss On quantum unique ergodicity for Γ\H×H, Internat. Math. Res. Notices (17) (2001), pp. 913-933

[9] Elon Lindenstrauss Invariant measures and arithmetic quantum unique ergodicity, Ann. of Math. (2), Volume 163 (2006) no. 1, pp. 165-219

[10] Lior Silberman; Akshay Venkatesh On quantum unique ergodicity for locally symmetric spaces, Geom. Funct. Anal., Volume 17 (2007) no. 3, pp. 960-998

[11] Lior Silberman, Akshay Venkatesh, Entropy bounds for Hecke eigenfunctions on division algebras, GAFA (2010), in press.

[12] K. Soundararajan, Quantum unique ergodicity for SL2(Z)\H, preprint, 2009.

[13] Scott A. Wolpert Semiclassical limits for the hyperbolic plane, Duke Math. J., Volume 108 (2001) no. 3, pp. 449-509

Cited by Sources:

Comments - Policy